Mathematical models of single population

Eugeny Petrovich Kolpak, Mariia Vladimirovna Stolbovaia, Inna Sergeevna Frantsuzova

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The paper presents a mathematical model for a single population on a line represented as boundary value problem for a nonlinear differential equation in partial derivatives. The steady equation is solved by quadratures. The paper suggests an algorithm offering a numerical solution to the nonlinear boundary linear problem. It outlines the results of a study on how various parameters affect the behavior of solutions.

Original languageEnglish
Pages (from-to)3609-3619
Number of pages11
JournalGlobal Journal of Pure and Applied Mathematics
Issue number4
StatePublished - 1 Jan 2016

Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


  • Boundary value problem
  • Mathematical modeling
  • Population

Fingerprint Dive into the research topics of 'Mathematical models of single population'. Together they form a unique fingerprint.

Cite this